# SDR UIEA2023102300921

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING OUTBOARD FLAP - OUTBOARD AFT FAIRING HAS A LOOSE ATTACH BOLT .( ATTACH  BOLT  AT  AFT FAIRING OUTBOARD AREA BY LH WING OUTBOARD  FLAP WAS  REMOVED,  CLEANED, LOCATED SECURED AND REINSTALLED PROPERLY. TORQUED  AS PER BOEING 767-300 SRM 51-40-02-0G-0  &  AMM 20-11-00-910-802. )
